# SDR CA120502013

- Difficulty date: April 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7100
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 4920 · APU Core Engine
- Part: Housing
- Part number: 160184100
- Condition: Cracked
- Location: Combustor
- Part time: 2,373 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ROUTINE SSI INSPECTION OF THE APU MOUNT AND STRUCTURE, IT WAS NOTICED THAT THE APU, PN 160371-201, SN 897402, HAD A SIGNIFICANT JAGGED CRACK ON THE FWD FACE OF THE COMBUSTION HOUSING, PN 160184-100, AFT OF THE V-BAND CLAMP WHICH SECURES THE COMBUSTOR TO THE GEARBOX/IMPELLER ASSY.  UPON REMOVAL OF THE APU WE NOTICED THAT THE CRACK WAS ACTUALLY A SERIES OF CRACK EXTENDING ALMOST ALL OF THE WAY AROUND THE APU.   ALSO AN ADDITIONAL CRACK ABOUT 6-7" LONG WAS FOUND BESIDE THE ORIGINAL CRACK.  THE APU WAS REMOVED FROM SERVICE.
